I had that problem a couple of years ago. My GYN told me since I was spotting it was still concidered a period. I personally think it was happening when my testosterone was at its highest. I'm thinking it primarily happens when your hormones are most unstable.
I have been on my period since sept 5th 2009 ans yes PCOS can cause all kinds of crud. It has taken months to figure out it was pcos and I just started metformin which hopefully is gooing to regulate my period but I am skeptical.
That's almost a year are you serious?? Wow!! I thought 14 days was horrible! It actually stopped on Saturday. I couldn't understand what was going on, especially since that has never happened before! I can't stand having this. Good luck!!
Anything over 8 days of a period, is not considered a period anymore, but irregular bleeding. A normal period, should only last 2-8 days long. If your bleeding is going passed that, then you need to see your doctor to get something to stop the bleeding.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.